advertisement
Question
Posted by: Shawn | 2007/12/16

Elevated heart rate

I recently started taking Risperdal and Epilim for Bipolar disorder.
I notice after taking my meds that my heartrate elevates to between 100 and 110 bpm for around 2-3 hours.

Is this anything to be worried about? I expect side-effects but this is worrying.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Shawn
Risperdal can cause increased heart rate as part of the side effects but it could be a sign that the dose is maybe a bit high for you - please let your psychiatrist know of this effect and ask him if the dose needs adjustment?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement